# SDR DALA2023053104367

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 8,904 hours, 1,093 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 WE GOT THE PACK "FOUL ODOR" ON TAKE OFF IN MSP.IT WENT AWAY WHEN WE TOOK PACKS OUT OF FULL COLD 12 O'CLOCK.ON DESCENT WE ALSO GOT THE SAME ODOR EVEN WITH THE PACK SELECTOR IN LOW. CORRECTIVE ACTION: T/S. DETERMINED THE SOURCE OF THE MOST PROBABLE ODOR FOLLOWING THE DECISION TABLE IT'S THE BOTH ENGINES. BLEED ISOLATION TEST C/O DURING ENGINE HIGH POWER TEST #7. SOURCED CONTAMINATION FROM THE BLEED OF THE ENG#2. ACCOMPLISHED ENGINE OIL PURGE RUN TEST #54. NO MORE ODOR AT ALL. (9107125)
